# SDR CHIA20111013001

- Difficulty date: October 13, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N188CH
- Make and model: Boeing 1072
- Aircraft serial: 107
- Aircraft time: 64,112 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, DISCOVERED CRACKED ANTENNA MOUNT DOUBLER & SKIN.
